# SDR 2002UALA00278

- Difficulty date: February 15, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 1,771 hours, 682 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2528
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VENT SKIN VALVE FAULT ON TAKEOFF.  AVIONICS SKIN AIR OUTLET VALVE ELECTRONIC CENTRALIZED AIRCRAFT MONITORING POSITION OSCILLATES BETWEEN AMBER AND CLOSED GREEN.  REPLACED FAULTING SKIN AIR OUTLET VALVE.
